Advertisement

What should I do if I take too much Factive?

If you accidentally take too much Factive, or if someone in your family overdoses on this drug, call your local poison control center at 1-800-222-1222. If the person is unconscious or isn't breathing, call local emergency services at 911. Be sure you understand your doctor's instructions for using this medication. Keep it out of reach of children.

Continue Learning about Fluoroquinolones

How does Quixin treat bacterial eye infections?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
When applied topically to the eye, Quixin treats bacterial eye infections by killing the bacteria th...
More Answers
What are some side effects of fluoroquinolone antibiotics?
Marc B. Garnick, MDMarc B. Garnick, MD
Fluoroquinolones and other antibiotics aren't without side effects. Nausea, vomiting, and stomach pa...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.